# SDR SWAA2014022025340

- Difficulty date: January 23, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 63,681 hours, 52,057 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545769
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM CORRODED BETWEEN BS 709 TO BS 727, RT SIDE.  R & R BEAM IAW SRM & DRAWING.
